# SDR VNAA202510020001

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 46,474 hours, 44,214 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON UPPER LEADING EDGE IS CHAFED IN SEVERAL AREAS. CORRECTIVE ACTION: PERFORMED REPAIR BY COMPLYING WITH MHIRJ REO 670-57-61-194 REV -C DATED 2019-01-07.    CC670-1305-1,-2,-3,-4
